The definable (p, q)-theorem for distal theories

Boxall, Gareth and Kestner, Charlotte orcid iconORCID: 0000-0001-8976-2981 (2017) The definable (p, q)-theorem for distal theories. The Journal of Symbolic Logic, 83 (12). pp. 123-127.

[thumbnail of Version of Record]
PDF (Version of Record) - Published Version
Available under License Creative Commons Attribution.


Official URL:


Answering a special case of a question of Chernikov and Simon, we show that any non-dividing formula over a model M in a distal NIP theory is a member of a consistent definable family, definable over M.

Repository Staff Only: item control page